# SDR UALA2011091905054

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 81,133 hours, 13,171 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 58
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP RADIO 1 PANEL PTT BUTTON ON LOWER PANEL OR SIDE PANEL CAUSED STUCK MIC IN LHR.  REPLACED NR 1 RADIO CONTROL PANEL, OPS CHECK NORMAL.
